I've been taking sprintec for a week and 4 days now. Rewind back to September 26. I had experienced light/brown bleeding earlier that day and realized my period came on. That night I was a few seconds late on taking my pill and had unprotected sex with my partner. He came inside and for the last two days my period has still been very light and brown. Has the pill already taken effect and could I possibly be pregnant?
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 21 Nov 2017 • 0 answers
Posted 22 Feb 2018 • 0 answers